RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2010, Volume 22, Issue 2, Pages 80–95 (Mi dm1097)  

This article is cited in 2 scientific papers (total in 2 papers)

On the classification of Post automaton bases by the decidability of the $A$-completeness property for definite automata

D. N. Zhuk


Abstract: We consider systems of the form $M=F\cup\nu$, where $F$ is some Post class and $\nu$ is a finite system of definite automata. We divide the Post classes into those for which the problem of $A$-completeness of such systems of definite automata is algorithmically decidable and those for which the problem of $A$-completeness is algorithmically undecidable.

DOI: https://doi.org/10.4213/dm1097

Full text: PDF file (188 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2010, 20:3, 337–355

Bibliographic databases:

UDC: 519.7
Received: 03.02.2010

Citation: D. N. Zhuk, “On the classification of Post automaton bases by the decidability of the $A$-completeness property for definite automata”, Diskr. Mat., 22:2 (2010), 80–95; Discrete Math. Appl., 20:3 (2010), 337–355

Citation in format AMSBIB
\Bibitem{Zhu10}
\by D.~N.~Zhuk
\paper On the classification of Post automaton bases by the decidability of the $A$-completeness property for definite automata
\jour Diskr. Mat.
\yr 2010
\vol 22
\issue 2
\pages 80--95
\mathnet{http://mi.mathnet.ru/dm1097}
\crossref{https://doi.org/10.4213/dm1097}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2730130}
\zmath{https://zbmath.org/?q=an:05773264}
\elib{https://elibrary.ru/item.asp?id=20730337}
\transl
\jour Discrete Math. Appl.
\yr 2010
\vol 20
\issue 3
\pages 337--355
\crossref{https://doi.org/10.1515/DMA.2010.020}
\elib{https://elibrary.ru/item.asp?id=22219148}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77954714448}


Linking options:
  • http://mi.mathnet.ru/eng/dm1097
  • https://doi.org/10.4213/dm1097
  • http://mi.mathnet.ru/eng/dm/v22/i2/p80

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zhuk D.N., “A criterion for the decidability of the $A$-completeness problem for definite automata”, Dokl. Math., 84:1 (2011), 447–449  crossref  mathscinet  zmath  isi  elib  elib  scopus
    2. V. B. Kudryavtsev, D. N. Babin, “O klassifikatsii bazisov v $P_k$ po razreshimosti polnoty dlya avtomatov”, Intellektualnye sistemy. Teoriya i prilozheniya, 23:1 (2019), 137–145  mathnet
  • Дискретная математика
    Number of views:
    This page:350
    Full text:68
    References:19
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020